MAUDE Adverse Event Report: LIMACORPORATE S.P.A. BONE SCREWS; CORTICAL BONE SCREW - FLATTENED HEAD DIA. 4,5 MM L 26 MM

LIMACORPORATE S.P.A. BONE SCREWS; CORTICAL BONE SCREW - FLATTENED HEAD DIA. 4,5 MM L 26 MM
Model Number 8431.15.026
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 02/09/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery performed on (b)(6) 2026.The exact reason for revision is not clear, but possible infection was reported.No new implants were implanted during this procedure.The patient has a girdlestone situation.Previous surgery performed on (b)(6) 2022.Following the devices explanted: cmd 22-1070 glenoid implant (product code: 9618140hc, lot: 2209828 - ster: (b)(4) , smr reverse hp liner short (product code:136209010, lot:2024152 - ster: (b)(4), smr reverse humeral body (product code:135220010, lot: 2204557 - ster: (b)(4), cortic.Bone screw d.4,5 l.26mm (product code: 843115026, lot: 2008183 - ster: (b)(4), smr reverse hp glenosph.44 mm (product code:137450440, lot: 2205022 - ster: (b)(4), cortic.Bone screw d.4,5 l.32mm (product code: 843115032, lot: 1918239 - ster: (b)(4), cortic.Bone screw d.4,5 l.28mm (product code: 843115028, lot: 2110540 - ster: (b)(4).Patient male, 65 years old, bmi 26.87.Event occurred in germany.
 
Additional Manufacturer Narrative
The device history records (dhrs) and sterilization charts for the lot numbers involved have been reviewed; no pre existing anomalies were identified.A final report will be submitted once the investigation has been completed.
 
Additional Manufacturer Narrative
The device history records (dhrs) and sterilization charts for the involved lot numbers were reviewed, and no pre existing anomalies were identified.The complaint source provided several x rays and supporting documents, including operative notes and microbiological test results.All available documentation was forwarded to a medical expert for evaluation.The expert stated: "the case is a clear infection problem with septic loosening.The radiographs show severe bone erosion in the early years around the stem at the proximal humerus.Although this can have other reasons, most of the time it is related to the infection.In the end the sample taken on 09th february 2026 identified cutibacterium acnes and confirmed infection.There is no sign for implant related failure.It is a fateful course of events." based on the information reviewed, it is not possible to determine the root cause of the event.However, considering that: · the dhr review did not reveal any pre existing anomalies.· the medical expert confirmed the reported infection and found no indication of implant related failure.We conclude that the event is not product related.Pms data according to our pms data, the revision rate for infection associated with smr reverse implants is approximately 0.067%.Cmd 22 1070 is a unique device manufactured for a specific patient; therefore, no indicative revision rate can be calculated.This is a final mdr report.
 
Event or Problem Description
Revision surgery performed on (b)(6) 2026.The exact reason for revision is not clear, but possible infection was reported.No new implants were implanted during this procedure.The patient has a girdlestone situation.Previous surgery performed on (b)(6) 2022.Following the devices explanted: cmd 22-1070 glenoid implant (product code: 9618140hc, lot: 2209828 - ster: 2200121).Smr reverse hp liner short (product code:136209010, lot:2024152 - ster: 2100088).Smr reverse humeral body (product code:135220010, lot: 2204557 - ster: 2200095).Cortic.Bone screw d.4,5 l.26mm (product code: 843115026, lot: 2008183 - ster: 2000219).Smr reverse hp glenosph.44 mm (product code:137450440, lot: 2205022 - ster: 2200081).Cortic.Bone screw d.4,5 l.32mm (product code: 843115032, lot: 1918239 - ster: 1900386).Cortic.Bone screw d.4,5 l.28mm (product code: 843115028, lot: 2110540 - ster: 2100384).Patient male, 65 years old, bmi 26.87.Event occurred in germany.

Brand Name
BONE SCREWS
Common Device Name
CORTICAL BONE SCREW - FLATTENED HEAD DIA. 4,5 MM L 26 MM
Manufacturer (Section D)
LIMACORPORATE S.P.A.
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
MDR Report Key24444031
Report Number3008021110-2026-00155
Device Sequence Number10443599
Product Code MBF
UDI-Device Identifier08033390106795
UDI-Public08033390106795
Combination Product (Y/N)N
PMA/510(K) Number
K191746
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number8431.15.026
Device Catalogue Number8431.15.026
Device Lot Number2008183
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/09/2026
Supplement Date Received by Manufacturer02/09/2026
Initial Report FDA Received Date02/25/2026
Supplement Report FDA Received Date04/03/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient SexUnknown